# SDR SWIA2021081060235

- Difficulty date: June 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON PAX DOOR FWD WEB STEP PANEL LANDINGS      (C-CHECK RO 8/6/2021)    REMOVED CORROSION ON PAX DOOR FWD WEB. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACE PAX DOOR FWD WEB PANEL P/N 601R317071-11. REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-21-06-001-001-A01
